MAUDE Adverse Event Report: CONMED CONMED BLUE BULLET; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

CONMED CONMED BLUE BULLET; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Catalog Number 478C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (mw5177194) received on 23oct25.A search of the complaint system has not found a complaint reported for this device during this timeframe.The report was found to be written against the 478c, disposable scope valve & channel cleaning brush.The incident occurred on 3oct25.The report states that "the tip of small cleaning brush was dislodged into the egd scope.Conmed blue bullet disposable" there was no report of impact or injury to the patient.Per information received on 12nov25 it was reported that "the doctor was perfoming an egd and saw the brush in the abdomen: he used the basket to retrieve it through the scope." this report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (mw5177194) received on 23oct25.A search of the complaint system has not found a complaint reported for this device during this timeframe.The report was found to be written against the 478c, disposable scope valve & channel cleaning brush.The incident occurred on 3oct25.The report states that ¿the tip of small cleaning brush was dislodged into the egd scope.Conmed blue bullet disposable¿ there was no report of impact or injury to the patient.Per information received on 12nov25 it was reported that "the doctor was perfoming an egd and saw the brush in the abdomen - he used the basket to retrieve it through the scope.To my knowledge, the patient is in satisfactory conditions" and "there was not an extended stay for the patient.He went home as expected out patient." this report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: section d3 was updated.Manufacturer narrative: neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: do not use if the product is kinked or damaged.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED BLUE BULLET
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
CONMED
525 french rd
complejo industrial chihuahua
utica 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23680266
Report Number3007305485-2025-00193
Device Sequence Number18566779
Product Code MNL
UDI-Device Identifier30653405050425
UDI-Public(01)30653405050425(17)290722(10)202407234
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K946293
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number478C
Device Lot Number202407234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityNon Hispanic